# SDR CA090302008

- Difficulty date: March 2, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 28,999 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AD2008-12-16 WAS BEING COMPLETED ON THIS ACFT AND THE RT NACELLE NR 4 BUS WIRING WAS FOUND CHAFED AND OVERHEATED AT THE RT BATTERY BOX RELAY TERMINATIONS AS THEY RUN THROUGH THE LEADING EDGE. THE DAMAGE FOUND IS INDICATIVE OF THE DAMAGE INDICATED BY THE AD. THIS IS THE FIRST AIRCRAFT IN THIS COMPANIES FLEET TO SEE THE DAMAGED WIRING. ACFT IS UNDERGOING REPAIR AND COMPLYING WITH THE INSP AND MODIFICATION REQUIREMENTS OF THE AD BEFORE RETURN TO SERVICE.
